# SDR CA141103016

- Difficulty date: October 31, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 777333ER
- Aircraft time: 31,542 hours
- Engine: Ge GE90115B
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 8105023
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ENROUTE, THE RIGHT ENGINE ANTI-ICE VALVE FAIL IN THE CLOSED POSITION. WITH FORECAST AND ACTUAL ICING CONDITIONS PRESENT AT ARRIVAL, AIRCRAFT DIVERTED.  EAI VALVE REPLACED IAW AMM 30-21-02-401  EAI VALVE CONTROLLER REPLACED IAW AMM 30-21-03 PB 201  ENGINE RUN TEST EAI SYSTEM CARRIED OUT IAW AMM 30-21-00-720-804-001 NO FAULT ,SYSTEM CHECK SERVICEABLE.
